# SDR AWXA200200476

- Difficulty date: May 6, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 51,107 hours, 36,318 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6546921
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-16 CHECK A CRACK WAS FOUND ON THE FORWARD CARGO DOOR LOWER AFT FRAME AT THE OUTER RADIUS.  MAINTENANCE REPAIRED THE FORWARD CARGO DOOR LOWER AFT FRAME AT OUTER RADUIS IAW EO 52-31-04.
